I missed two birth control pills in the third week of my tri sprintec pack. I took the rest of the pills like normal but had my period that week instead of the next. I continued to have some brown discharge like you do when you are getting off your period. Now, I have some bleeding and the same brownish discharge. I am not experiencing any cramping at all. There isn't a lot, but I'm just wondering what is causing this? I'm not too worried, just looking for others opinions. Is this a result of the two missed pills and then continuing the pack like normal?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2013 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 21 Jan 2016 • 0 answers
Tri-Sprintec - Ive been on tri sprintec birth control pill sonce april 2016. My period is due now im
Posted 14 Aug 2016 • 1 answer